# SDR 97ZZZM325

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 822 - MCO-MCI - AIRCRAFT ABORTED TAKEOFF AS A RESULT OF A 20 KNOT DIFFERENTIAL REFERENCE BETWEEN CAPTAIN'S AND FIRST OFFICERS AIR SPEED INDICATORS.  PERFORMED LEAK CHECK OF THE PITOT STATIC SYSTEM PER B737 MM 34-12-01.  FOUND LEAK IN FIRST OFFICERS STATIC SOURCE.  RE-TORQUED LINE CONNECTORS AND PERFORMED RE-CHECK OF SYSTEM.  NO FURTHER LEAKAGE NOTED.  RII ACCOMPLISHED AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  (M)
